RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 94–98 (Mi de8536)  

Partial Differential Equations

On the uniqueness of the solution and the weak solvability of an analogue of the Tricomi problem for a multidimensional equation

M. Meredov

Institute of Mathematics and Mechanics, Turkmen Academy of Sciences

Full text: PDF file (523 kB)

English version:
Differential Equations, 1995, 31:1, 84–88

Bibliographic databases:
UDC: 517.95
Received: 09.09.1994

Citation: M. Meredov, “On the uniqueness of the solution and the weak solvability of an analogue of the Tricomi problem for a multidimensional equation”, Differ. Uravn., 31:1 (1995), 94–98; Differ. Equ., 31:1 (1995), 84–88

Citation in format AMSBIB
\Bibitem{Mer95}
\by M.~Meredov
\paper On the uniqueness of the solution and the weak solvability of an analogue of the Tricomi problem for a multidimensional equation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 94--98
\mathnet{http://mi.mathnet.ru/de8536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369856}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 84--88


Linking options:
  • http://mi.mathnet.ru/eng/de8536
  • http://mi.mathnet.ru/eng/de/v31/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019